# SDR ABXA20230103160

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 94,841 hours, 32,040 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Control Unit
- Part number: 9B840325
- Part serial: 54439
- Condition: Faulted
- Location: Altmeters
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH  ALTIMETERS ALTERNATED BETWEEN ALT AND NORMAL . AIRCRAFT DIVERTED INTO DEN. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REPLACED CENTER DCU PER AMM 34-22-11. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
